# SDR USAA2008120292172

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR  - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS 312, LBL 14 TO RBL10.  REPAIRED FLOORBEAM AT BS 312, LBL 14 TO RBL 10 IAW SRM 53-10-51.
